# SDR SWAA2020091515781

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 38,195 hours, 27,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF RT AFT SERVICE DOOR INOPERABLE.  RELAMPED EMERGENCY LIGHT AFT OF RT AFT SERVICE DOOR, PER AMM 33-51-04.
